Author Details

Shinya, Hisanobu, Japan

  • Vol 4, No 6 (2012) - Articles
    On a Formula of Mellin and Its Application to the Study of the Riemann Zeta-function (with an erratum added 03/11/13)
    Abstract  PDF


Journal of Mathematics Research   ISSN 1916-9795 (Print)   ISSN 1916-9809 (Online)

Copyright © Canadian Center of Science and Education

To make sure that you can receive messages from us, please add the 'ccsenet.org' domain to your e-mail 'safe list'. If you do not receive e-mail in your 'inbox', check your 'bulk mail' or 'junk mail' folders.